ISSN 1234-3099 (print version)

ISSN 2083-5892 (electronic version)

Discussiones Mathematicae Graph Theory

IMPACT FACTOR 2018: 0.741

SCImago Journal Rank (SJR) 2018: 0.763

Rejection Rate (2018-2019): c. 84%

Discussiones Mathematicae Graph Theory


Discussiones Mathematicae Graph Theory 31(2) (2011) 333-344
DOI: 10.7151/dmgt.1549


Veronika Kozáková  and  Tomás Madaras

Institute of Mathematics, Faculty of Sciences
University of P.J. Safárik
Jesenná 5, 041 54 Košice, Slovak Republic


A vertex is said to be doubly light in a family of plane graphs if its degree and sizes of neighbouring faces are bounded above by a finite constant. We provide several results on the existence of doubly light vertices in various families of plane graph.

Keywords: plane graph, doubly light vertex.

2010 Mathematics Subject Classification: 05C10.


[1] O.V. Borodin, Solution of Kotzig-Grünbaum problems on separation of a cycle in planar graphs, Mat. Zametki 46 (1989) 9-12 (in Russian).
[2] O.V. Borodin, Sharpening Lebesgue's theorem on the structure of lowest faces of convex polytopes, Diskretn. Anal. Issled. Oper., Ser. 1 9, No. 3 (2002) 29-39 (in Russian).
[3] H. Lebesgue, Quelques consequences simples de la formule d'Euler, J. Math. Pures Appl. 19 (1940) 19-43.
[4] P. Wernicke, Über den kartographischen Vierfarbensatz, Math. Ann. 58 (1904) 413-426, doi: 10.1007/BF01444968.
[5] R. Radoicic and G. Tóth, The discharging method in combinatorial geometry and the Pach-Sharir conjecture, Contemp. Math. 453 (2008) 319-342, doi: 10.1090/conm/453/08806.

Received 16 November 2009
Revised 3 June 2010
Accepted 9 June 2010